Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Shannon
Guest
 
Posts: n/a
Default Yasmin

I'm experiencing TERRIBLE breakouts on Yasmin. I had breakouts before, but NEVER like this. Is there anyone out there that took the pill and made it through the breakouts? When do they go away? I've been taking this pill nearly a month, and it doesn't seem to be getting any better.
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Kate
Guest
 
Posts: n/a
Default Yasmin

Oh yeah, the breakouts have a hold of me too. I've been on Yasmin for almost 3 months and it has not gotten any better. I started to take this pill b/c some of the others did not work with my body and I decided to give Yasmin a try. I found out it was supposed to not make u gain weight and help acne, so I was excited. Well I don't think I've gained weight...I just had a baby though, but my breakouts are a lot worse. I have no idea how long I am supposed to suffer. I have had breakouts for a lot of my life....but this seems to really be adding trouble..big painful bumps. I will ask my doc soon...b/c I will have to get off this supposed "wonder" drug if my skin doesn't clear up. anyone know how much time to give?? help! and I hope everyone's skin clears up too. Will we ever win the battle of the birth control pill?
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have also been taking Yasmin for 3 weeks and my break-outs have gotten worse. I think I will just finish the pack and stop. I have been breaking out in cystic acne right above my eyebrows and I get small whiteheads above my upper-lip area and around my nose. I also had a cyct on my chin. Anyone experiencing acne in the same places?
Reply With Quote
  #4  
Old 08-19-2007, 11:30 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I got on it for my face but the breakouts are only getting worse. There not even normal any more its more like sores!
Reply With Quote
  #5  
Old 09-12-2007, 02:39 PM
Abby
Guest
 
Posts: n/a
Default Yasmin and acne

I am on my third month of Yasmin and after reading about all of the people suffering from acne due to Yamin, I have decided to stop taking it. Since I have started, I have developed acne on my chin and neck. I was trying to be positive about Yasmin because of all of the positive things the makers of it claim that it does, but now I am positive that the acne I am suffering from is caused by it. Not to mention the mood swings and breast tenderness. I am throwing mine out.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:39 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.